Browsed by
Tag: Novantrone

How do you feel after an infusion?

How do you feel after an infusion?

It’s funny because all my complaining last week about NOT getting my infusion leads to this: I feel awful. Please, please give me my medicine. Pump me up with all this shit so I can feel lousy.  kind of makes you wonder what the hell I was I fighting for. All anxiety for four days straight. All so I could feel horrible. Rituxan Infusion Finally Done but still wasn’t smooth. It never fails someone always asks me, does it…

Read More Read More

Rituxan infusion possible side effects-a patients perspective

Rituxan infusion possible side effects-a patients perspective

As expected I was extremely tired after. It’s because of the large amount of Benadryl that is given. I was in bed asleep by 9:00. I’d love to say that was unusual for me, but during the week that’s my normal bed time.  I woke up with a little stomach ache. That can be a number of reasons but it is listed as a side effect of the rituxan. I don’t remember it from any of the other times I…

Read More Read More

%d bloggers like this: